VOL. 35 · NO. 4 | November 2006
 
VIEW ALL ABSTRACTS +
Articles
Naoyuki KOIKE
Hokkaido Math. J. 35 (4), 719-751, (November 2006) DOI: 10.14492/hokmj/1285766427
KEYWORDS: equiaffine immersion, non-degenerate immersion, Tchebychev tensor field, volume ratio function, 53A15
Yoshio AGAOKA, Eiji KANEDA
Hokkaido Math. J. 35 (4), 753-766, (November 2006) DOI: 10.14492/hokmj/1285766428
KEYWORDS: curvature invariant, isometric imbedding, complex projective space, quaternion projective space, root space decomposition, 53C35, 53B25, 17B20
Yonggeun CHO, Sanghyuk LEE, Yongsun SHIM
Hokkaido Math. J. 35 (4), 767-778, (November 2006) DOI: 10.14492/hokmj/1285766429
KEYWORDS: Schr\"{o}dinger type equation, Maximal operator, angular regularity, 42A45, 42B25
Takafumi AKAHORI
Hokkaido Math. J. 35 (4), 779-813, (November 2006) DOI: 10.14492/hokmj/1285766430
KEYWORDS: global well-posedness, Wave-Schr\"odinger system, 35Q55
Tomomi HONDA
Hokkaido Math. J. 35 (4), 815-845, (November 2006) DOI: 10.14492/hokmj/1285766431
KEYWORDS: Pfaffian system, contact system, relative polarization, local normal form, 70H07, 58A20, 37J40, 58A17, 37J55
Toshiaki ADACHI
Hokkaido Math. J. 35 (4), 847-864, (November 2006) DOI: 10.14492/hokmj/1285766432
KEYWORDS: K\"ahler magnetic field, horocycle, products of K\"ahler manifolds, Hermitian symmetric space, Euclidean factor, ideal boundary, 53C55, 53C22, 53C35
J. GINIBRE, G. VELO
Hokkaido Math. J. 35 (4), 865-892, (November 2006) DOI: 10.14492/hokmj/1285766433
KEYWORDS: scattering theory, Zakharov system, 81U99, 35Q60, 35P25, 35B40
Hasan FURKAN, H\"usey\.in B\.ILG\.I\C C, Kuddus\.i KAYADUMAN
Hokkaido Math. J. 35 (4), 893-904, (November 2006) DOI: 10.14492/hokmj/1285766434
KEYWORDS: spectrum of an operator, 47B37, 47A10, generalized difference operator and the sequence spaces $\ell_1$ and $bv$
Masatomo TAKAHASHI
Hokkaido Math. J. 35 (4), 905-934, (November 2006) DOI: 10.14492/hokmj/1285766435
KEYWORDS: holonomic system, holonomic system of general Clairaut type, bifurcation, Legendrian singularity theory, 58K50, 58K40, 35F20, 35A30
Yuming CHU, Gendi WANG
Hokkaido Math. J. 35 (4), 935-942, (November 2006) DOI: 10.14492/hokmj/1285766436
KEYWORDS: Uniform domain, quasi-hyperbolic metric, rectifiable arc, 30C99
Back to Top